# SDR DHL2001801563

- Difficulty date: October 4, 2001
- Submitted: October 30, 2001
- Operation: Air carrier
- Aircraft: N801DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46033
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT BULKHEAD LONGERON 17 R STA 1766.000 NEAR TO JOINT FITTING CRACKED 3 INCHES.  REMOVED CRACKED LONGERON PER SRM 51-1-21 PG 1.  INSTALLED NEW LONGERON PER SRM 51-1-21 PG 1.
